Strong maximum principle for weak solutions of nonlinear parabolic differential inequalities

Jan Kadlec

Časopis pro pěstování matematiky (1967)

  • Volume: 092, Issue: 4, page 373-391
  • ISSN: 0528-2195

How to cite

top

Kadlec, Jan. "Strong maximum principle for weak solutions of nonlinear parabolic differential inequalities." Časopis pro pěstování matematiky 092.4 (1967): 373-391. <http://eudml.org/doc/20967>.

@article{Kadlec1967,
author = {Kadlec, Jan},
journal = {Časopis pro pěstování matematiky},
language = {eng},
number = {4},
pages = {373-391},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Strong maximum principle for weak solutions of nonlinear parabolic differential inequalities},
url = {http://eudml.org/doc/20967},
volume = {092},
year = {1967},
}

TY - JOUR
AU - Kadlec, Jan
TI - Strong maximum principle for weak solutions of nonlinear parabolic differential inequalities
JO - Časopis pro pěstování matematiky
PY - 1967
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 092
IS - 4
SP - 373
EP - 391
LA - eng
UR - http://eudml.org/doc/20967
ER -

References

top
  1. J. Kadlec R. Výborný, Strong maximum principle for weakly nonlinear parabolic equations, CMUC 6, 1 (1965), 19-20. (1965) Zbl0144.35201MR0177203
  2. E. De Giorgi, Sulla differenziabilitá e ľanalitici delle estremali degli integrali multipli regolari, Mem. Acad. Sci. Torino, S. III, Parte I, (1957), 25-43. (1957) Zbl0084.31901
  3. L. Nirenberg, A strong maximum principle for parabolic equations, Comm. Pure and Appl. Math. 6 (1953), 167-177. (1953) Zbl0050.09601MR0055544
  4. G. Stampacchia, Le probléme de Dirichlet pour les équations elliptiques du second ordre a coeffìcients discontinus, Annales ľinst. Fourier, XV, 1, (1965), 189-259. (1965) Zbl0151.15401MR0192177
  5. C. B. Morrey, Second order elliptic equations in several variables and Hölder continuity, Math. Zeitschr. 72 (1959), 146-164. (1959) Zbl0094.07802MR0120446
  6. O. A. Лaдыжeнcкaя H. H. Уpaльцeвa, O нeпpepывнocти пo Гeльдepy peшeний и иx пpoизвoдныx для линeйныx и квacилинeйныx ypaвнeний эллиптичrecкoгo и пapaбoличecкoгo типoв, Tpyды ин. B. A. Стeклoвa LXXIII, Mocквa 1964, 172-220. (1964) 

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.